# SDR SWIA200616124

- Difficulty date: January 18, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 8,457 hours, 6,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION AT 30 DEG AFTER LANDING.  REPLACED THE FLAP SELECTOR LEVER AND FECU IAW CRJ AMM 27-51-01AND MM 27-51-05.  OPERATIONAL CHECK GOOD.  PN 1 OFF 7-45500-1 SN 1 OFF 0560  PN 2 OFF 860D100-18ABCD SN 2 OFF 1217
